# SDR MWEA020675

- Difficulty date: November 11, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 991556153
- Condition: Corroded
- Location: Longeron 21-22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1338 BULKHEAD WEB AT LONGERON 21-22 RIGHT HAS CORROSION.  --  FABRICATED AND INSTALLED WEB.
